MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC SALEM SUMP; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH 200, LLC SALEM SUMP; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 7771810E
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2024
Type of Reportable Event Malfunction
Event or Problem Description
Nasogastric (ng) tube was placed in patient in the emergency department (ed), and patient was transferred to the 6th floor.The registered nurse (rn) received orders to place contrast down the ng tube.When the rn tried to put the contrast down the ng tube, it was leaking from the hard plastic piece and from the area around the air vent where it attaches to the main tube.Ng tube was removed and replaced with another ng tube.No known harm to the patient at this time.

Brand Name
SALEM SUMP
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key20662657
Report Number20662657
Device Sequence Number8502961
Product Code PIF
UDI-Device Identifier10192253010435
UDI-Public(01)10192253010435
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/03/2024
Report Date (Section F) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7771810E
Device Catalogue Number7771810E
Device Lot Number2405900564
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer11/12/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/12/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age48 YR
Patient SexUnknown
Date Report Sent to FDA10/03/2024